| Catalog Number |
24301-0007T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A2.Patient¿s birthday was not provided, 01-jan-xxxx was used based on age of patient h.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris pump module smartsite texium low sorbing infusion set was leaking.The following information was received by the initial reporter with the following verbatim.It was reported by customer that the rn noticed a leak from the end of the bd alaris texium low sorb tubing with 0.2 micron filter.